Regularity for semilinear retarded functional integrodifferential equations
Commun. Korean Math. Soc. 2013 Vol. 28, No. 3, 559-569
https://doi.org/10.4134/CKMS.2013.28.3.559
Printed July 1, 2013
Jin-Mun Jeong and Su Jin Cheon
Pukyong National University, Pukyong National University
Abstract : The purpose of this paper is to establish existence, uniqueness and a variation of constant formula of solutions for semilinear partial functional differential equations with unbounded delays and nonlinear part involving integrodifferetial terms.
Keywords : semilinear equation, retarded functional integrodifferential equation, existence of solution, uniqueness of solution, norm estimation
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd